Alert archive / Texas / River Flood Warnings in 2012
River Flood Warning 59, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 22, 2012, 9:30 AM CDT for 4 counties in Texas. It took effect at Mar 23, 2012, 1:00 AM CDT. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 22, 2012, 9:30 AM CDT (14:30 UTC)
- In effect from
- Mar 23, 2012, 1:00 AM CDT
- Expired
- Mar 27, 2012, 10:52 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Anderson County, TX, Cherokee County, TX, Houston County, TX, Trinity County, TX
The radar
The Shreveport radar (KSHV), 159 km from the middle of the area, began a volume at 14:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Neches River near Alto (ATOT2).
- Action stage
- 15.5 ft
- Minor stage
- 16 ft
- Moderate stage
- 18 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08032500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
834 WGUS44 KSHV 221430 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 930 AM CDT THU MAR 22 2012 TXC001-073-225-231312- /O.NEW.KSHV.FL.W.0058.120322T1430Z-120323T1312Z/ /NCST2.1.ER.000000T0000Z.120322T0730Z.120322T1912Z.NO/ 930 AM CDT THU MAR 22 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL FRIDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 230 AM THURSDAY THE STAGE WAS 12.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS AFTERNOON. * IMPACT...AT 12.0 FEET...EXPECT MINOR LOWLAND FLOODING OF THE HEAVILY WOODED FLOODPLAIN. RANCHERS THAT MAY HAVE CATTLE AND EQUIPMENT IN THE RIVER BOTTOMS SHOULD MOVE THEM TO HIGHER GROUND. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-231430- /O.NEW.KSHV.FL.W.0059.120323T0600Z-120325T1800Z/ /ATOT2.1.ER.120323T0600Z.120323T1800Z.120324T0600Z.NO/ 930 AM CDT THU MAR 22 2012 THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A * FLOOD WARNING FOR THE NECHES RIVER NEAR ALTO TEXAS. * FROM LATE TONIGHT TO SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM THURSDAY THE STAGE WAS 15.0 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY FRIDAY MORNING AND CONTINUE TO RISE TO NEAR 16.4 FEET BY FRIDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY MORNING. * IMPACT...AT 16.0 FEET...BOAT RAMPS AND PICNIC AREAS NEAR THE RIVER WILL BEGIN TO FLOOD. RANCHERS SHOULD MOVE CATTLE AND EQUIPMENT NEAR THE RIVER TO HIGHER GROUND. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
8 follow-up statements
119 WGUS84 KSHV 231453 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 953 AM CDT FRI MAR 23 2012 TXC001-073-225-455-241453- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120325T2100Z/ /ATOT2.1.ER.000000T0000Z.120324T0000Z.120324T0900Z.NO/ 953 AM CDT FRI MAR 23 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL SUNDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 730 AM FRIDAY THE STAGE WAS 16.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-241453- /O.EXT.KSHV.FL.W.0046.000000T0000Z-120324T1800Z/ /DIBT2.1.ER.120321T0515Z.120322T1515Z.120324T0000Z.NO/ 953 AM CDT FRI MAR 23 2012 ...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * UNTIL SATURDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 915 AM FRIDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY THIS FRIDAY EVENING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
555 WGUS84 KSHV 241412 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 912 AM CDT SAT MAR 24 2012 TXC001-073-225-455-251412- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120325T0000Z.120327T0600Z.NO/ 912 AM CDT SAT MAR 24 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.6 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
680 WGUS84 KSHV 250041 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 741 PM CDT SAT MAR 24 2012 TXC001-073-225-260041- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120326T1800Z.000000T0000Z.NO/ 741 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SATURDAY THE STAGE WAS 13.3 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-260041- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120325T0600Z.120327T0600Z.NO/ 741 PM CDT SAT MAR 24 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SATURDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY EARLY SUNDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
786 WGUS84 KSHV 251359 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 859 AM CDT SUN MAR 25 2012 TXC001-073-225-455-261359- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120326T0000Z.120327T0600Z.NO/ 859 AM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
763 WGUS84 KSHV 260031 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 731 PM CDT SUN MAR 25 2012 TXC001-073-225-270031- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0000Z.000000T0000Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM SUNDAY THE STAGE WAS 14.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY MONDAY EVENING THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-270031- /O.CON.KSHV.FL.W.0059.000000T0000Z-120328T1800Z/ /ATOT2.1.ER.000000T0000Z.120326T0600Z.120327T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM SUNDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 16.5 FEET BY EARLY MONDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-270031- /O.CON.KSHV.FL.W.0062.120328T1200Z-120331T0000Z/ /DIBT2.1.ER.120328T1200Z.120328T1200Z.120330T0600Z.NO/ 731 PM CDT SUN MAR 25 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR DIBOLL. * FROM WEDNESDAY MORNING TO FRIDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 7:15 PM SUNDAY THE STAGE WAS 11.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE WEDNESDAY MORNING. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
755 WGUS84 KSHV 261525 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1025 AM CDT MON MAR 26 2012 TXC001-073-225-271525- /O.CON.KSHV.FL.W.0061.000000T0000Z-000000T0000Z/ /NCST2.1.ER.000000T0000Z.120327T0600Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL FURTHER NOTICE...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM MONDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 14.6 FEET BY AFTER MIDNIGHT TOMORROW THEN BEGIN FALLING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-271525- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2100Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0900Z.NO/ 1025 AM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL WEDNESDAY AFTERNOON...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO TEXAS. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY TOMORROW. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$ TXC005-225-373-455-457-261555- /O.CAN.KSHV.FL.W.0062.000000T0000Z-120331T0000Z/ /DIBT2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 1025 AM CDT MON MAR 26 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR DIBOLL TEXAS. * AT 9:15 AM MONDAY THE STAGE WAS 11.7 FEET. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 11.8 FEET AND WILL CONTINUE TO FALL THROUGH THIS WEEK. && LAT...LON 3138 9492 3107 9455 3103 9459 3111 9485 3136 9500 $$
135 WGUS84 KSHV 270044 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 744 PM CDT MON MAR 26 2012 TXC001-073-225-280044- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T1200Z/ /NCST2.1.ER.000000T0000Z.120326T2330Z.120331T1800Z.NO/ 744 PM CDT MON MAR 26 2012 ...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES. * UNTIL SUNDAY MORNING...OR UNTIL THE WARNING IS CANCELLED. * AT 6:30 PM MONDAY THE STAGE WAS 14.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL BEGIN A SLOW FALL AND WILL BE BELOW FLOOD STAGE BY SATURDAY EARLY AFTERNOON. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-280044- /O.EXT.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.120327T0800Z.NO/ 744 PM CDT MON MAR 26 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR ALTO. * UNTIL WEDNESDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED. * AT 7:30 AM MONDAY THE STAGE WAS 16.5 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 16.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY MORNING. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
789 WGUS84 KSHV 271552 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1052 AM CDT TUE MAR 27 2012 TXC001-073-225-281552- /O.EXT.KSHV.FL.W.0061.000000T0000Z-120401T0300Z/ /NCST2.1.ER.000000T0000Z.120327T0730Z.120331T0900Z.NO/ 1052 AM CDT TUE MAR 27 2012 THE FLOOD WARNING CONTINUES FOR THE NECHES RIVER NEAR NECHES TEXAS. * UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED. * AT 9:30 AM TUESDAY THE STAGE WAS 14.4 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY SATURDAY MORNING. && LAT...LON 3205 9551 3167 9524 3166 9537 3180 9544 3188 9548 $$ TXC001-073-225-455-271622- /O.CAN.KSHV.FL.W.0059.000000T0000Z-120328T2000Z/ /ATOT2.1.ER.000000T0000Z.120326T1230Z.000000T0000Z.NO/ 1052 AM CDT TUE MAR 27 2012 THE FLOOD WARNING IS CANCELLED FOR THE NECHES RIVER NEAR ALTO TEXAS. * AT 7:30 AM TUESDAY THE STAGE WAS 15.8 FEET. * FLOOD STAGE IS 16 FEET. * FORECAST...THE RIVER WILL CONTINUE A SLOW FALL AND THEN A SECOND RISE IS EXPECTED LATER THIS WEEK. && LAT...LON 3167 9524 3152 9504 3138 9492 3133 9500 3166 9537 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 22, 4:30 AM CDT, 5 hours earlier.
Area forecast discussion, Mar 22, 4:30 AM CDT, 5 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 430 AM CDT THU MAR 22 2012 .DISCUSSION... DEEP COLD CORE UPPER LOW WILL CONTINUE TO SPIN ACROSS CENTRAL OK TODAY...BEFORE SLOWLY MOVG INTO SW MO TONIGHT. SFC FEATURES HAVE LONG SINCE OCCLUDED WITH DIFFUSE FRONTAL BOUNDARY WELL TO EAST OF UPPER LOW..NEAR THE MISSISSIPPI RIVER VALLEY. BACK EDGE OF PCPN ASSOCIATED WITH THIS BOUNDARY HAS SHIFTED JUST EAST OF THE RIVER...SO WILL NOT INCLUDE ANY POPS WITH THIS ACTIVITY. HOWEVER...BAND OF SHALLOW CONVECTION WRAPPING AROUND SE SIDE OF THIS UPPER LOW..AND APPROACHING RED RIVER VALLEY BORDERING OK/TX. STEEP LAPSE RATES AND SFC HEATING SHOULD YIELD STGR CONVECTION BY MIDDAY WITH THE CURRENT SHOWERS AND THEY SHIFT EAST. WITH LOW LVL DRYNESS OF AIR...AND SATURATION IN MID LVLS...SEE ENHANCED THREAT FOR STG GUSTY WINDS IN ANY STORMS THAT DEVELOP...AS WELL AS THREAT FOR AT LEAST SMALL HAIL AS MID LVL TEMPS AROUND -20C IN SE OK. MOST OF THIS STRONGER CONVECTION WILL LIKELY MISS CWA TO THE NORTH...BUT NAM IS BRINGING TRACK OF UPPER LOW SLIGHTY FURTHER SOUTH THAN IS GFS AND ECMWF. BROAD UPPER RIDGING WILL MOVE OVER THE REGION THIS WEEKEND...AND MOSTLY SUNNY SKIES AND HIGH TEMPERATURES MAINLY IN THE LOWER TO MID 80S CAN BE EXPECTED. EVENTUALLY...TROUGHING TO DEVELOP OVER THE PLAINS NEXT WEEK...FOR NOW WILL GRADUALLY INTRODUCE LOW POPS FROM THE WEST LATER IN THE EXTENDED PERIOD. A NARROW ZONE OF DENSE FOG DEVELOPMENT IS POSSIBLE EARLY THIS MORNING ACROSS EASTERN CWA...WHERE CLEAR SKIES EXIST JUST WEST CLOUD DECK OVER MISSISSIPPI RIVER VALLEY...AND ALTOCU ADVANCING EASTWARD ACROSS NW LA. VERY WET GROUND AND WINDS LIGHT SO CONDITIONS ARE PRIME...AND VSBYS BEGINNING TO FALL AT A FEW LOCATIONS...BUT WINDOW OF OPPORTUNITY TOO NARROW WITH ADVANCING MID LVL CLOUDS TO WARRANT DENSE FOG ADVISORY AT THIS TIME. PLACED AREAS OF FOG FOR THE EARLY MORNING...BUT WILL CONTINUE TO MONITER./VII/. && .AVIATION... VFR FLIGHT CATEGORIES REMAIN COMMON ACROSS MUCH OF THE AREA THIS MORNING...AND THIS SHOULD CONTINUE THROUGH THE 12Z TAF PERIOD. WE COULD SEE SOME TEMPO IFR CONDITIONS AT ELD AND MLU AT THE START OF THE 12Z TAF PERIOD...BETWEEN 12Z AND 14Z. AN UPPER LOW CURRENTLY IN THE SOUTHERN PLAINS WILL ROTATE SOME MID LEVEL CLOUDS ACROSS THE AREA DURING THE DAY...AND ISOLATED TO SCATTERED -SHRA ACTIVITY WILL NOT BE OUT OF THE QUESTION FOR TXK AND THE EAST TEXAS I20 TERMINALS. SOUTHERLY WINDS OF 5 TO 10 KTS WILL AGAIN BE COMMON...THEN BECOMING LIGHT AND VARIABLE OVERNIGHT AS A WEAK BOUNDARY ENTERS THE AREA. /11/ && .PRELIMINARY POINT TEMPS/POPS... SHV 76 52 79 52 83 / 10 20 0 0 0 MLU 75 52 78 51 81 / 10 10 0 0 0 DEQ 70 44 73 47 79 / 40 40 10 0 0 TXK 73 49 74 51 80 / 30 30 10 0 0 ELD 75 49 77 49 80 / 10 20 0 0 0 TYR 74 49 78 53 81 / 20 20 0 0 0 GGG 75 49 79 51 82 / 20 20 0 0 0 LFK 80 50 82 54 84 / 10 10 0 0 0 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. &&
Hazardous weather outlook, Mar 22, 5:44 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 544 AM CDT THU MAR 22 2012 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136- 137-231045- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG- 544 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... AS A DEEP UPPER LOW PRESSURE SYSTEM MOVES ACROSS NORTHEAST OKLAHOMA THIS AFTERNOON AND EVENING...SCATTERED THUNDERSTORMS WILL DEVELOP WITH DAYTIME HEATING OVER THE RED RIVER VALLEY...AND SPREAD INTO SOUTHWEST ARKANSAS. DRY AIR IN THE LOW LEVELS WILL ENHANCE DOWNBURST POTENTIAL WITH ANY STORMS THAT DEVELOP...AND COLD AIR ALOFT WILL ENHANCE HAIL POTENTIAL AS WELL. STRONGER STORMS HAVE THE POTENTIAL TO PRODUCE WIND GUSTS IN EXCESS OF 40 MPH...AND HAIL TO THE SIZE OF ONE HALF INCH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... DUE TO THE ISOLATED NATURE OF ANY SEVERE STORMS THAT DEVELOP...ACTIVATION OF STORM SPOTTERS IS NOT ANTICIPATED AT THIS TIME FOR THIS AFTERNOON AND EVENING. ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 231045- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 544 AM CDT THU MAR 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS WILL NOT BE NEEDED TODAY OR TONIGHT. VII
The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 9:30 AM CDT | River Flood Warning | SHV | Anderson, Cherokee, Houston | 23 hr |
Nearby
River Flood Warnings in Texas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.